# SDR IPXA10560262

- Difficulty date: May 23, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 RT WING OTBD AFT FLAP LWR SURFACE 26" FROM OTBB END 3" UP FROM L/E AREA OF POSSIBLE DISBOND NOTED.  REPAIRED IAW SRM 51-70-04.
